I've taken one Zoloft pill last night and don't like how it's making me feel can I stop? It's 25mg. Plus I'm in a lot of pain and afraid to take tramacet as that's what I usually take just one pill in the am and one at pm.
Yes you can Mammy54 but this is very normal you should talk to your doctor because this yuck feeling is for about 7 to 10 days and then slowly goes away. AND you have to take it regular at about the same time each day until you have taken it for 6 to 8 weeks when it is at the best blood level and should help you This is very common the same reason the doctor is giving you this those effects really get worse for the first one to two weeks when you first start it. I WOULD SUGGEST THAT YOU TALK TO THE DOCTOR FIRST. IF IT IS POSSIBLE THE RELIFE IS AROUND THE CORNER GOOD LUCK TO YOU cHUCK1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Dec 2013 • 5 answers
Zoloft - On day 4 of my 25mg dose. Some effects not bad but mainly just insomnia. I am to up my dose
Updated 6 Jun 2014 • 1 answer
Updated 23 Aug 2014 • 1 answer
Updated 15 Apr 2016 • 1 answer
Updated 4 Apr 2017 • 3 answers